“Drug Induced Erythema Multiforme” – A Review
European Journal of Molecular & Clinical Medicine,
2020, Volume 7, Issue 10, Pages 757-763
AbstractErythema Multiforme (EM) is an uncommon, acute inflammatory reactive mucocutaneous disorder. It's a hypersensitivity reaction to different antigenic stimuli, most common being infection followed by drugs. It occurs predominantly in younger age group. Recurrence in EM can be seen especially secondary to HSV infection. Erythema multiforme is manifested clinically as classical cutaneous target like lesions and mucosal bullae or erosions. Within the total affected patients 70% of them suffer from mucosal involvement though mucosal involvement separately is comparatively rare. Manifestations of EM can be varying and may pose a diagnostic dilemma because infections (particularly herpes simplex and mycoplasma pneumoniae) and drugs seem to predispose towards development of EM.
- Article View: 200
- PDF Download: 1,632